Alert archive / Georgia / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 203, NWS Atlanta, GA

June 28, 2013Union County, White County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 28, 2013, 8:43 PM EDT for Union County, White County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2013, 8:43 PM EDT (00:43 UTC)
Expired
Jun 28, 2013, 9:30 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Union County, GA, White County, GA

The radar

The Greer radar (KGSP), 147 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.7 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2013-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2013-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 87 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3109 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
790 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
87 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

099 
WUUS52 KFFC 290043
SVRFFC
GAC291-311-290130-
/O.NEW.KFFC.SV.W.0203.130629T0043Z-130629T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
843 PM EDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN UNION COUNTY IN NORTH CENTRAL GEORGIA
  WHITE COUNTY IN NORTHEAST GEORGIA

* UNTIL 930 PM EDT

* AT 842 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR HELEN...
  MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  UNICOI STATE PARK AND CLEVELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY
EVENING FOR SOUTHEASTERN GEORGIA.

&&

LAT...LON 3481 8378 3479 8377 3480 8375 3477 8363
      3473 8362 3465 8365 3455 8361 3464 8388
      3473 8386 3474 8394 3471 8399 3468 8400
      3472 8409 3487 8400
TIME...MOT...LOC 0043Z 291DEG 32KT 3471 8380

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 7:40 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 28, 7:40 PM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
740 PM EDT FRI JUN 28 2013

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
/ISSUED AT 332 PM EDT FRI JUN 28 2013/
FAIRLY STRONG UPPER LOW SPINNING OVER THE GREAT LAKES AND SOUTHEAST
CANADA WILL ROTATE AROUND AND EVENTUALLY BEGIN TO LIFT NORTHEAST
THROUGH THE SHORT TERM AS A REINFORCING SHORTWAVE DIPS TOWARD THE
OHIO VALLEY LATE IN THE SHORT TERM...DEEPENING THE TROUGH THAT IS IN
PLACE OVER THE EASTERN THIRD OF THE COUNTRY. MULTIPLE SHORTWAVES
EMBEDDED IN THE FLOW COMBINED WITH A SERIES OF COMPLICATED SURFACE
BOUNDARY INTERACTIONS AS WELL AS GENERAL SURFACE WEAKNESSES IN PLACE
IN THE FORM OF A WEAK NEARLY-STALLED FRONT WILL KEEP CONVECTION IN
THE SHORT TERM FORECAST. AS THE FRONT IS PUSHED EAST OVERNIGHT
TONIGHT AND TOMORROW...BEST CONVECTION CHANCES WILL SHIFT TO THE
SOUTH THROUGH THE SHORT TERM.

FOR TONIGHT...WEAK FRONT REMAINS JUST TO THE NORTH OF THE AREA...
HOWEVER LINE OF CONVECTION STRETCHING FROM ATLANTA METRO TOWARD
MONTGOMERY ALABAMA /DEVELOPING ALONG OUTFLOW FROM OVERNIGHT
CONVECTION IN ALABAMA/ HAS LEFT QUITE A BIT OF CONVECTIVE INHIBITION
ACROSS NORTH ALABAMA AND EVEN PORTIONS OF NORTH GEORGIA. AHEAD OF
THE LINE ESPECIALLY IN CENTRAL GEORGIA CAPES HAVE INCREASED TO OVER
5000 J/KG...QUITE A BIT HIGHER THAN WHAT GUIDANCE HAD BEEN PROGGING.
FOR THE MOST PART BEST CONVECTION WILL BE WITH THE CURRENT LINE
ASSOCIATED WITH THE OUTFLOW BOUNDARY...BUT STARTING TO SEE
ADDITIONAL CONVECTION DEVELOP IN TENNESSEE AHEAD OF THE FRONT SO
CANNOT RULE OUT ADDITIONAL DEVELOPMENT UP NORTH. SLIGHT RISK IS IN
PLACE ACROSS MOST OF THE AREA AND SVR WATCH ALREADY OUT FOR WEST
CENTRAL AND SOUTHWEST ZONES. ENOUGH DRY AIR ALOFT ON THE 12Z KFFC
SOUNDING FOR PRECIPITATION LOADING TO KEEP DAMAGING WINDS AND HAIL
REMAIN THE BIGGEST THREATS.

AS THE FRONT SAGS SOUTHEAST OVERNIGHT AND SATURDAY...SO WILL THE
BEST THUNDERSTORM CHANCES AS MUCH DRIER AIR PUSHES IN ALOFT. EXPECT
CONVECTION TO DISSIPATE OVERNIGHT BUT DID KEEP LOW CHANCES GOING IN
SOUTHERN ZONES. ONLY SLIGHT CHANCE POPS UP NORTH BUT LIKELIES SOUTH
IN THE AFTERNOON. CAPES PROGGED BETWEEN 1000-2000 J/KG SOUTH AT BEST
TOMORROW BUT GIVEN THE UNDER-FORECAST OF CAPE TODAY AM NOT CONFIDENT
THAT CAPES WILL REMAIN THAT LOW. CANNOT RULE OUT ISOLATED STRONG
STORMS IN CENTRAL GEORGIA BUT CHANCES FOR SEVERE LOOK PRETTY
LOW...AND SPC DOES NOT EVEN HAVE NORTHERN ZONES IN THE GENERAL
THUNDER AREA.

BEHIND THE FRONT...EXPECT TEMPS AND DEWPOINTS SEVERAL DEGREES
COOLER...WITH HIGHS NEAR TO JUST SLIGHTLY BELOW NORMAL AND LOWS
TRENDING TO BELOW NORMAL BY SATURDAY NIGHT. NOT BAD FOR THE LAST
WEEKEND IN JUNE.

TDP

.LONG TERM /SUNDAY THROUGH FRIDAY/...
/ISSUED AT 332 PM EDT FRI JUN 28 2013/
ONLY MINOR TWEAKS TO THE LONG TERM AND THE PREVIOUS DISCUSSION
FOLLOWS.

11

LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
NOT MUCH CHANGE IN THE EXTENDED. LARGE UPPER LEVEL TROUGH BEGINS
DIGGING INTO THE SOUTHEASTERN STATES IN THE SHORT TERM...AND TAKES
A HOLD OF THE REGION IN THE EXTENDED. THIS TROUGH DEEPENS OVER THE
GREAT LAKE STATES AND PUSHES SOUTH THROUGH THE WEEKEND INTO EARLY
NEXT WEEK. THIS TROUGH WILL KEEP NORTH AND CENTRAL GA IN MOIST
SOUTHWESTERLY FLOW THROUGH DAY 7. THIS WILL KEEP DIURNALLY DRIVEN
SHOWERS AND THUNDERSTORMS IN THE FORECAST EVERY DAY. THERE IS ALSO
A WEAK BOUNDARY LAYING ACROSS NORTH GA WHICH WILL ACT AS A CATALYST
FOR SHOWERS AND THUNDERSTORMS. WITH VERY LITTLE UPPER LEVEL
MOVEMENT...THIS BOUNDARY IS EXPECTED TO MOVE SOUTHWARD VERY SLOWLY
OVER THE NEXT FEW DAYS. THE MODELS ARE SHOWING IT CONTINUING TO
AFFECT CONVECTIVE DEVELOPMENT THROUGH DAY 7.

01

&&

.AVIATION...
00Z UPDATE...
NEW CONVECTION HAS INITIATED ACROSS SOUTHEAST TN/NORTHWEST GA AND
CENTRAL TO EASTERN AL. SOME OF THE CONVECTION COULD REACH THE TAF
SITES LATER THIS EVENING...HOWEVER WITH LACK OF DAYTIME HEATING
UNSURE IF THE CONVECTION WILL HOLD TOGETHER AS IT MOVES INTO AREAS
THAT HAVE BEEN WORKED OVER THIS AFTERNOON. EXPECT VFR CIGS THROUGH
MUCH OF TONIGHT WITH ISOLATED IFR CIGS AFTER 10Z...MAINLY IN THE
CSG/MCN AREAS. WINDS WILL REMAIN WEST TO NORTHWEST LESS THAN 10 KTS
THROUGH THE FORECAST. EXPECT CONVECTION TO REINITIATE SATURDAY
AFTERNOON WITH THE BEST CHANCES IN THE CSG/MCN AREAS.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON CONVECTION IMPACTS THIS EVENING.
HIGH ON ALL OTHER ELEMENTS.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          69  90  68  87 /  70  40  40  30
ATLANTA         71  87  69  84 /  60  40  30  30
BLAIRSVILLE     65  82  62  80 /  50  30  20  40
CARTERSVILLE    68  87  65  85 /  50  30  20  30
COLUMBUS        74  90  71  87 /  70  60  40  30
GAINESVILLE     70  86  67  84 /  60  40  20  30
MACON           73  89  71  88 /  70  60  50  40
ROME            68  88  65  86 /  40  20  20  40
PEACHTREE CITY  69  88  66  84 /  70  50  30  30
VIDALIA         75  88  73  86 /  60  70  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 9 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: CHATTAHOOCHEE...COWETA...HARRIS...HEARD...
MARION...MERIWETHER...MUSCOGEE...PIKE...SCHLEY...STEWART...
SUMTER...TALBOT...TAYLOR...TROUP...UPSON...WEBSTER.

&&

SHORT TERM...TDP
LONG TERM....11
AVIATION...TDP
Hazardous weather outlook, Jun 28, 8:05 PM EDT, 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
805 PM EDT FRI JUN 28 2013

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-292115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
805 PM EDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT...
SCATTERED THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH TONIGHT.

ALTHOUGH THE ATMOSPHERE HAS STABILIZED SOMEWHAT...SUFFICIENT
INSTABILITY REMAINS IN PLACE FOR SCATTERED THUNDERSTORMS THROUGH
TONIGHT ACROSS NORTH AND CENTRAL GEORGIA.

.WEATHER HAZARDS EXPECTED...
THE MAIN THREATS WILL BE FREQUENT LIGHTNING...GUSTY WINDS UP TO 45
MPH...HEAVY RAIN...AND POSSIBLY SOME SMALL HAIL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
A SERIES OF OTHER DISTURBANCES WILL ALLOW FOR THE DEVELOPMENT OF
SCATTERED TO NUMEROUS THUNDERSTORMS EACH DAY. ISOLATED STRONG STORMS
WILL BE POSSIBLE THROUGH THE FORECAST PERIOD. EXPECT FREQUENT
LIGHTNING...STRONG GUSTY WINDS...AND HEAVY RAINFALL TO BE THE MAIN
THREATS.

.SPOTTER INFORMATION STATEMENT...
ALTHOUGH SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...SPOTTERS
ARE ENCOURAGED TO MONITOR THE WEATHER CLOSELY AND SUBMIT REPORTS
OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 28, 6:37 PM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TSTM WND DMG     3 ENE COLUMBUS          32.48N 84.94W
06/28/2013                   MUSCOGEE           GA   911 CALL CENTER

            THE MUSCOGEE COUNTY 911 CENTER REPORTED FOUR TREES DOWN
            COUNTY WIDE.

&&

JLF
Local storm report, Jun 28, 6:48 PM EDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
648 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 S THOMASTON           32.87N 84.33W
06/28/2013                   UPSON              GA   911 CALL CENTER

            THE THOMASTON 911 CENTER REPORTED ONE TREE DOWN AND LOTS
            OF LIMBS DOWN. ONE POWER LINE WAS ALSO DOWN.

&&

JLF
Local storm report, Jun 28, 6:51 PM EDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
651 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND DMG     3 SW ROBERTA            32.69N 84.05W
06/28/2013                   CRAWFORD           GA   911 CALL CENTER

            THE CRAWFORD COUNTY 911 CENTER REPORTED FIVE TREES DOWN
            COUNTY WIDE.

&&

JLF
Special weather statement, Jun 28, 8:00 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
800 PM EDT FRI JUN 28 2013

GAZ006-008-009-015-016-290030-
800 PM EDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES UNTIL 830 PM
EDT...

AT 756 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HURST...MOVING EAST AT 45 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES THROUGH 830 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HEMP...
LOVING...MORGANTON...MINERAL BLUFF...BLUE RIDGE...HURST...JONES
CREEK...MARGRET...OWLTOWN...BLAIRSVILLE...TRACK ROCK...BLOOD MOUNTAIN
SHELTER...WOODS HOLE SHELTER...VOGEL STATE PARK AND LOW GAP SHELTER.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3481 8367 3480 8367 3477 8363 3467 8364
      3466 8365 3464 8364 3457 8365 3479 8431
      3484 8438 3485 8441 3497 8424
TIME...MOT...LOC 0000Z 288DEG 40KT 3482 8417
Local storm report, Jun 28, 8:25 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
825 PM EDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     TSTM WND DMG     4 WSW MINTER            32.47N 82.82W
06/28/2013                   LAURENS            GA   AMATEUR RADIO

            AMATEUR RADIO OPERATOR RELAYED A REPORT FROM THE DEPUTY
            EMERGENCY MANAGER OF TREES DOWN ON THE ON/OFF RAMP AT
            EXIT 58 ON INTERSTATE 16.

&&

20
Special weather statement, Jun 28, 8:28 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
828 PM EDT FRI JUN 28 2013

GAZ006-008-009-015-016-290115-
828 PM EDT FRI JUN 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES UNTIL 915 PM
EDT...

AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MORGANTON...MOVING SOUTHEAST AT 30 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WHITE...UNION...TOWNS...LUMPKIN AND FANNIN COUNTIES THROUGH 915 PM
EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE HEMP...DIAL...
LOVING...MORGANTON...MINERAL BLUFF...BLUE RIDGE...HURST...MARGRET...
JONES CREEK...BLAIRSVILLE...WOODS HOLE SHELTER...OWLTOWN...TRACK
ROCK...BLOOD MOUNTAIN SHELTER AND VOGEL STATE PARK. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3483 8365 3482 8365 3480 8367 3477 8363
      3468 8363 3466 8365 3463 8363 3457 8363
      3478 8430 3483 8434 3498 8428
TIME...MOT...LOC 0028Z 294DEG 25KT 3485 8419

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 8:00 PM EDTSpecial Weather StatementFFCFannin, Union, White30 min
Jun 28, 8:28 PM EDTSpecial Weather StatementFFCFannin, Union, White47 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.